# SDR UPS98226075

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5751 · Ailerons
- Part: Casting
- Condition: Cracked
- Location: Rt  Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK ON RIGHT HAND AILERON LOCKOUT CASTING.  CASTING REPLACED IAW DRAWING 65-21779 AND SRS ENGINEERING ORDER 98-0 6-005.
